U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Can lamictal start causing tiredness after six months of use?

2 doctor answers2 doctors weighed in
Dr. Leonard Lado
Psychiatry 32 years experience
Lamictal sedation: Yes it can! Lamotrigine is anticonvulsant work by attenuation of glutamate excitatory neurotransmission. It acts in part of the brain that causes activating effects including anxiety and antidepressant actions. Which inhibits na(+) channel activity that in turn reduces glutamate release. Sedation is sign of the need for dosage reduction. Sedation should not be confused with cognitive impairment.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Lamictal sedation: Not likely unless dose changed or other medical conditions arose. Explore with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 32-year-old member asked:
2 doctor answers5 doctors weighed in
A 40-year-old female asked:
1 doctor answer3 doctors weighed in
A 43-year-old female asked:
2 doctor answers2 doctors weighed in
A 45-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 7, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.